Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 95, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 29, 2013, 5:51 AM CDT for 4 counties in North Dakota. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2013, 5:51 AM CDT (10:51 UTC)
- Expired
- Aug 29, 2013, 6:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Steele County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 63 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 6:20 AM CDT | TSTM WND DMG | Michigan, ND | SEVERAL LARGE 4 TO 8 INCH TREE BRANCHES BROKEN DOWN AROUND TOWN. |
| Aug 29, 6:30 AM CDT | TSTM WND GST 60 | Niagara, ND | VERY STRONG DRIVING WIND AND RAIN WITH A FEW LARGE TREE BRANCHES BROKEN DOWN A ROUND TOWN. |
| Aug 29, 6:30 AM CDT | TSTM WND GST 60 | Niagara, ND | VERY STRONG DRIVING WIND AND RAIN WITH A FEW LARGE TREE BRANCHES BROKEN DOWN AROUND TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 2203 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS53 KFGF 291051
SVRFGF
NDC035-039-063-091-291145-
/O.NEW.KFGF.SV.W.0095.130829T1051Z-130829T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
551 AM CDT THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
NORTHERN GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...
NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
NORTHERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 645 AM CDT
* AT 547 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF DEVILS LAKE TO 20 MILES WEST OF
MCVILLE TO 21 MILES WEST OF COOPERSTOWN...AND MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TOLNA AND RED WILLOW LAKE AROUND 600 AM CDT.
STUMP LAKE AND PEKIN AROUND 605 AM CDT.
MCVILLE AND COOPERSTOWN AROUND 610 AM CDT.
KLOTEN AROUND 615 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ANETA...SHARON...FINLEY...
NIAGARA...NORTHWOOD AND LARIMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4820 9767 4820 9765 4782 9754 4751 9750
4739 9851 4751 9852 4767 9850 4767 9852
4789 9853
TIME...MOT...LOC 1051Z 257DEG 43KT 4795 9875 4769 9851
4750 9851
HAIL...<.75IN
WIND...60MPH
$$
TG2 follow-up statements
291
WWUS53 KFGF 291119
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
619 AM CDT THU AUG 29 2013
NDC035-039-063-091-291145-
/O.CON.KFGF.SV.W.0095.000000T0000Z-130829T1145Z/
GRAND FORKS ND-GRIGGS ND-NELSON ND-STEELE ND-
619 AM CDT THU AUG 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
STEELE...NELSON...NORTHERN GRIGGS AND WESTERN GRAND FORKS COUNTIES
UNTIL 645 AM CDT...
AT 615 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKOTA TO KLOTEN TO 7 MILES EAST OF JESSIE...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHARON AND MICHIGAN AROUND 625 AM CDT.
FINLEY AND PETERSBURG AROUND 630 AM CDT.
NIAGARA AND GOLDEN LAKE AROUND 640 AM CDT.
NORTHWOOD AND LARIMORE AROUND 645 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4765 9847 4768 9845 4791 9847 4820 9765
4782 9754 4751 9750 4739 9849
TIME...MOT...LOC 1119Z 257DEG 43KT 4802 9826 4776 9802
4757 9803
HAIL...<.75IN
WIND...60MPH
$$
VG144
WWUS53 KFGF 291136
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
636 AM CDT THU AUG 29 2013
NDC035-039-063-091-291145-
/O.CON.KFGF.SV.W.0095.000000T0000Z-130829T1145Z/
GRAND FORKS ND-GRIGGS ND-NELSON ND-STEELE ND-
636 AM CDT THU AUG 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
STEELE...EASTERN NELSON...NORTHEASTERN GRIGGS AND WESTERN GRAND FORKS
COUNTIES UNTIL 645 AM CDT...
AT 633 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF NIAGARA TO LOGAN CENTER TO SHARON...
AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NORTHWOOD AND INKSTER AROUND 645 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4742 9833 4773 9817 4800 9821 4820 9765
4782 9754 4751 9750
TIME...MOT...LOC 1136Z 257DEG 43KT 4808 9784 4782 9769
4762 9776
HAIL...<.75IN
WIND...60MPH
$$
VGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:15 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 29, 4:15 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 415 AM CDT THU AUG 29 2013 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 415 AM CDT THU AUG 29 2013 MAIN CONCERN WILL BE SEVERE THUNDERSTORM CHANCES. AT 09Z...THERE IS AN ELEVATED WARM FRONT PROPAGATING NORTHWARD THROUGH THE SOUTHERN FA. MEANWHILE...THERE IS 25-30 KNOT 850MB JET FOCUSED INTO CENTRAL NORTH DAKOTA. THESE FORCING MECHANISMS ARE RESPONSIBLE FOR A COUPLE THUNDER COMPLEXES WHICH WILL AFFECT THE FA THIS MORNING. ALL OF THIS IS OCCURRING AHEAD OF THE MAIN SHORTWAVE ACROSS NE MONTANA. ANTICIPATE SCATTERED ACTIVITY AHEAD OF THE MAIN COMPLEX (POSSIBLY STRONG AT TIMES)...WITH THIS MAIN COMPLEX MOVING THROUGH THE FA THIS MORNING. MESOSCALE ANALYSIS SHOWS MUCAPE AROUND 3000 J/KG ACROSS SOUTHEAST NORTH DAKOTA...AND THE STRONGEST PORTION OF THIS COMPLEX SHOULD MOVE INTO THIS AREA. THE LOW LEVEL JET WEAKENS AFTER 12Z...SO NOT SURE HOW LONG A SEVERE THREAT WOULD LAST. ANYWAY...DID MOVE 70% POPS ACROSS MUCH OF THE FA...AND MAY INCREASE POPS AND MENTION SEVERE AS THE COMPLEX GETS A BIT CLOSER. THERE WILL LIKELY BE A BREAK LATER THIS MORNING INTO THE EARLY AFTERNOON HOURS...WITH REDEVELOPMENT OF STORMS IN THE AFTERNOON AS THE MAIN SHORTWAVE MOVES THROUGH THE NORTHERN PORTION OF THE REGION. MODELS INDICATE A WARM FRONT WILL BE LOCATED FROM VALLEY CITY TO FARGO TO PARK RAPIDS...WITH A SFC- 925MB LOW PROPAGATING ALONG THIS FEATURE. STRONG INSTABILITY AND MODERATE DEEP LAYER SHEAR COMBINED WITH STRONG FORCING SHOULD LEAD TO SEVERE STORMS FROM THE NORTHERN VALLEY INTO NORTHWEST MINNESOTA AS A COLD FRONT MOVES THROUGH. ALSO...STORMS WILL BE POSSIBLE ALONG THE WARM FRONT IF THE CAP CAN BE BROKEN. BEST TORNADO THREAT WOULD BE ALONG THE WARM FRONT...WITH A WIND AND HAIL THREAT AHEAD OF THE SHORTWAVE TO THE NORTH. DID INCLUDE SEVERE MENTION FOR THIS AFTERNOON AND EVENING WITH CONFIDENCE MEDIUM TO HIGH. TEMPERATURES TODAY WILL BE LIMITED TO THE MID-UPPER 80S NORTH OF THE WARM FRONT...BUT AGAIN INTO THE MID 90S ALONG AND SOUTH OF THIS FEATURE. MODELS INDICATE MIXING AND SLIGHTLY DRIER DEWPOINTS SOUTH OF THE FRONT...WHICH WILL PREVENT HEAT ADVISORY CONDITIONS. FRIDAY LOOKS DRY AND SLIGHTLY COOLER WITH MAX TEMPS MID TO UPPER 80S EVERYWHERE. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 415 AM CDT THU AUG 29 2013 FRIDAY NIGHT-SATURDAY NIGHT...A COUPLE SHORTWAVES WILL MOVE THROUGH THE REGION. THE STRONGEST FEATURE WILL PASS JUST NE OF THE FA...SENDING A STRONG COLD FRONT THROUGH THE REGION SATURDAY AFTERNOON. THUNDERSTORM CHANCES EXIST FRIDAY NIGHT AND AGAIN SATURDAY AFTERNOON. THE STORMS SAT AFTERNOON COULD BE STRONG TO SEVERE...DEPENDING ON ACTUAL TIMING OF THE FRONT AND INSTABILITY PARAMETERS. SUNDAY TO WEDNESDAY...MODELS IN FAIR AGREEMENT WITH THE EXTENDED TIME FRAME AS 500MB FLOW BECOMES NORTHWESTERLY ACROSS THE NORTHERN PLAINS WITH STRONG RIDGE HAVING RETROGRADED BACK OVER THE INTERMOUNTAIN WEST AND SHORT WAVE ENERGY...STRENGTHENING TROUGH...ACROSS THE GREAT LAKES ON SUNDAY. MUCH COOLER AND LESS ACTIVE AS THERMAL PROFILE IN PLACE BY SUNDAY WITH 850MB TEMPS DOWN IN THE SINGLE DIGITS THOUGH SOME LINGERING SHOWERS ARE POSSIBLE IN THE EAST. DRY WEATHER ON MONDAY AND TUESDAY WITH SFC HIGH PRESSURE IN PLACE OVER THE CWFA. BY WEDNESDAY WIDE MODEL SOLNS EXISTS AS GFS BUILDS UPPER RIDGE INTO SOUTHERN CANADA WHERE ECMWF BRINGS ANOTHER POTENT SHORTWAVE AND AUTUMN LIKE AIRMASS INTO THE NORTHERN PLAINS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1120 PM CDT WED AUG 28 2013 THE CHANCE FOR SHOWERS AND STORMS WILL INCREASE FROM WEST TO EAST BY LATE TONIGHT INTO THU. EXPECT MAINLY VFR CONDITIONS...ALTHOUGH MVFR AND EVEN IFR CONDITIONS ARE POSSIBLE NEAR STRONGER STORMS CONTAINING VERY HEAVY RAIN AND STRONGER WINDS. THE BEST CHANCE FOR PROLONGED RAIN TOMORROW SHOULD OCCUR ACROSS THE NORTH. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...TG LONG TERM...TG/JK AVIATION...DK
Hazardous weather outlook, Aug 29, 4:56 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 456 AM CDT THU AUG 29 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-301200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 456 AM CDT THU AUG 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THERE WILL BE TWO ROUNDS OF STORMS. THE FIRST ROUND WILL MOVE THROUGH THE REGION THIS MORNING. THE POTENTIAL EXISTS FOR STRONG WINDS AND LARGE HAIL...ALONG WITH HEAVY RAINFALL THIS MORNING. THE SECOND ROUND OF STORMS WILL DEVELOP THIS AFTERNOON. THE MORE WIDESPREAD ACTIVITY WILL BE ACROSS THE NORTHERN VALLEY INTO NORTHWEST MINNESOTA...WITH MORE ISOLATED TO SCATTERED ACTIVITY TO THE SOUTH. STRONG WINDS...LARGE HAIL...AND A FEW TORNADOS ARE THE MAIN THREATS...ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND AGAIN SATURDAY AFTERNOON. SOME OF THE STORMS MAY BE STRONG TO SEVERE SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG
In the hours before
Special weather statement, Aug 29, 1:30 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 130 AM CDT THU AUG 29 2013 NDZ049-052-053-290730- RANSOM ND-RICHLAND ND-SARGENT ND- 130 AM CDT THU AUG 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHLAND... NORTHEASTERN SARGENT AND SOUTHEASTERN RANSOM COUNTIES UNTIL 230 AM CDT... AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES EAST OF MILNOR...OR 35 MILES WEST OF WAHPETON... MOVING TO THE NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... DE LAMERE AROUND 135 AM CDT. WYNDMERE AROUND 155 AM CDT. MCLEOD AROUND 205 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4660 9719 4644 9688 4614 9728 4626 9745 TIME...MOT...LOC 0630Z 216DEG 12KT 4625 9733 TG
Special weather statement, Aug 29, 4:55 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 455 AM CDT THU AUG 29 2013 MNZ002-NDZ030-039-291045- CASS ND-NORMAN MN-TRAILL ND- 455 AM CDT THU AUG 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...AND TRAILL AND NORTHERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 545 AM CDT... AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 14 MILES SOUTHWEST OF HILLSBORO...OR 30 MILES NORTHWEST OF FARGO...MOVING TO THE NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM...ALONG WITH FREQUENT LIGHTNING. THE STORM WILL BE NEAR... GRANDIN AROUND 505 AM CDT. BLANCHARD AROUND 510 AM CDT. KELSO AROUND 520 AM CDT. HILLSBORO AROUND 535 AM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 91 AROUND 505 AM CDT...AND MILE MARKER 115 AROUND 545 AM CDT... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4762 9727 4750 9685 4710 9706 4724 9744 TIME...MOT...LOC 0955Z 205DEG 17KT 4725 9719 JK
Special weather statement, Aug 29, 5:08 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
508 AM CDT THU AUG 29 2013
NDZ006-014-015-024-291115-
BENSON ND-EDDY ND-RAMSEY ND-TOWNER ND-
508 AM CDT THU AUG 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNER...RAMSEY...EDDY
AND BENSON COUNTIES UNTIL 615 AM CDT...
AT 505 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF LEEDS
TO 14 MILES SOUTHWEST OF NEW ROCKFORD...MOVING TO THE EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS.
THE STORMS WILL BE NEAR...
LEEDS AROUND 515 AM CDT.
BRINSMADE AROUND 525 AM CDT.
NEW ROCKFORD...OBERON AND MINNEWAUKAN AROUND 530 AM CDT.
SHEYENNE AROUND 535 AM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4838 9951 4854 9950 4852 9853 4758 9852
4758 9926 4759 9927 4766 9927 4767 9930
4784 9931 4784 9957 4838 9970
TIME...MOT...LOC 1008Z 268DEG 27KT 4849 9959 4757 9936
JKThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 1:30 AM CDT | Special Weather Statement | FGF | Richland | 60 min |
| Aug 29, 1:48 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland | 57 min |
| Aug 29, 3:23 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 52 min |
| Aug 29, 4:55 AM CDT | Special Weather Statement | FGF | Traill | 50 min |
| Aug 29, 5:08 AM CDT | Special Weather Statement | FGF | Benson, Eddy, Ramsey | 67 min |
| Aug 29, 5:22 AM CDT | Severe Thunderstorm Warning | FGF | Eddy | 38 min |
| Aug 29, 6:46 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill, Walsh | 59 min |
| Aug 29, 7:39 AM CDT | Special Weather Statement | FGF | Pembina, Walsh | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.